# SDR DXTA2024062112114

- Difficulty date: June 20, 2024
- Submitted: June 21, 2024
- Operation: Air carrier
- Aircraft: N784QS
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20575
- Aircraft time: 9,468 hours, 5,396 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Static Inverter
- Part number: SSC200
- Part serial: 413
- Condition: Defective
- Location: Zone
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BAGGAGE COMPARTMENT ODOR: A NOTICEABLE ELECTRICAL WIRE BURN ODOR IN BAGGAGE/LAV AREA.  REMOVED STATIC INVERTER P/N SSC 200 S/N 413 INSTALL STATIC INVERTER P/N SSC 200 S/N 743 IAW BORBARDIER AMM CH. 24-26-01 NEED TO CHECK OPS 06/24/2024 HM JH. RECEIVED AND INSTAUED NEW SPLICE. OPS CHECKED INVERTER SYSTEM, OPS CHECK GOOD AT THIS TIME. RAN SYSTEM FOR SEVERAL HOURS AFTER NEW SPLICE WAS INSTAUED. NO DEFECTS FOUND. PERFORMED WORK IAW BOMBARDIER CL-350 MM CH. 24-26-01 AND AC43.13-1B.
